MathSciNet Relay Station
MathSciNet bibliographic data
MR1362942 (96k:20029) 20D08 (20F29)
Ryba, A. J. E. A natural invariant algebra for the Harada-Norton group. Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 4, 597–614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement